MathSciNet Relay Station
MathSciNet bibliographic data
MR2138991 (2006b:39037) 39A11 (39A05 39A20)
Yang, Xiaofan On the system of rational difference equations $x\sb n=A+y\sb {n-1}/x\sb {n-p}y\sb {n-q},\ y\sb n=A+x\sb {n-1}/x\sb {n-r}y\sb {n-s}$. J. Math. Anal. Appl. 307 (2005), no. 1, 305–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement